MAUDE Adverse Event Report: STRYKER GMBH LATERAL COLUMN LENGTHENING PLATE VARIAX 2 FOOT L: 0MM, T10; PLATE, FIXATION, BONE

STRYKER GMBH LATERAL COLUMN LENGTHENING PLATE VARIAX 2 FOOT L: 0MM, T10; PLATE, FIXATION, BONE
Model Number 626800
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369); Implant Pain (4561)
Date of Event 03/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported: consultation at the beginning of march for fracture of plate implanted in november 2022 with pseudarthrosis.Explantation and revision of the fracture with a va-lcp 2.7mm palmar plate.Update received on 27 mar 2023 from customer: plates broke after the procedure.Patient had pain.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text: device disposition unknown.
 
Event or Problem Description
Customer reported: consultation at the beginning on (b)(6) for fracture of plate implanted on (b)(6) 2022 with pseudarthrosis.Explantation and revision of the fracture with a va-lcp 2.7mm palmar plate.Update received on (b)(6) 2023 from customer: plates broke after the procedure.Patient had pain.

Brand Name
LATERAL COLUMN LENGTHENING PLATE VARIAX 2 FOOT L: 0MM, T10
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16773396
Report Number0008031020-2023-00143
Device Sequence Number6397425
Product Code HRS
UDI-Device Identifier07613327125504
UDI-Public07613327125504
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number626800
Device Catalogue Number626800
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date06/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown